Subjects -> MATHEMATICS (Total: 1013 journals)
    - APPLIED MATHEMATICS (92 journals)
    - GEOMETRY AND TOPOLOGY (23 journals)
    - MATHEMATICS (714 journals)
    - MATHEMATICS (GENERAL) (45 journals)
    - NUMERICAL ANALYSIS (26 journals)
    - PROBABILITIES AND MATH STATISTICS (113 journals)

MATHEMATICS (GENERAL) (45 journals)

Showing 1 - 35 of 35 Journals sorted alphabetically
Acta Universitatis Sapientiae, Mathematica     Open Access  
Algebra Letters     Open Access   (Followers: 1)
American Journal of Computational Mathematics     Open Access   (Followers: 4)
American Journal of Mathematics and Statistics     Open Access   (Followers: 9)
Annals of Global Analysis and Geometry     Hybrid Journal   (Followers: 2)
Archiv der Mathematik     Hybrid Journal  
Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry     Partially Free   (Followers: 2)
Bulletin of the American Mathematical Society     Open Access   (Followers: 5)
Communications in Mathematics     Open Access  
Communications in Mathematics and Statistics     Hybrid Journal   (Followers: 3)
Conformal Geometry and Dynamics     Full-text available via subscription  
Difficoltà in Matematica     Full-text available via subscription  
Ergodic Theory and Dynamical Systems     Hybrid Journal   (Followers: 3)
International Journal of Applied Metaheuristic Computing     Full-text available via subscription   (Followers: 2)
International Journal of Computing Science and Mathematics     Hybrid Journal   (Followers: 1)
International Journal of Mathematics and Statistics     Full-text available via subscription   (Followers: 2)
Journal of Elliptic and Parabolic Equations     Hybrid Journal  
Journal of Mathematical Physics     Hybrid Journal   (Followers: 26)
Journal of Physics A : Mathematical and Theoretical     Hybrid Journal   (Followers: 23)
Journal of the American Mathematical Society AMS     Full-text available via subscription   (Followers: 6)
Jurnal Fourier     Open Access   (Followers: 1)
Mathematical Journal of Interdisciplinary Sciences     Open Access   (Followers: 1)
Mathematical Programming     Hybrid Journal   (Followers: 15)
Mathematics     Open Access   (Followers: 3)
Mathematics of Computation     Full-text available via subscription   (Followers: 6)
Mathematika     Full-text available via subscription  
Memoirs of the American Mathematical Society AMS     Full-text available via subscription   (Followers: 2)
Optimization: A Journal of Mathematical Programming and Operations Research     Hybrid Journal   (Followers: 6)
Pesquimat     Open Access  
Pro Mathematica     Open Access  
Proceedings of the American Mathematical Society AMS     Full-text available via subscription   (Followers: 4)
Representation Theory     Full-text available via subscription   (Followers: 1)
St. Petersburg Mathematical Journal     Full-text available via subscription   (Followers: 1)
Theoretical Mathematics & Applications     Open Access  
Transactions of the Moscow Mathematical Society     Full-text available via subscription   (Followers: 1)
Similar Journals
Journal Cover
Ergodic Theory and Dynamical Systems
Journal Prestige (SJR): 1.193
Citation Impact (citeScore): 1
Number of Followers: 3  
 
  Hybrid Journal Hybrid journal (It can contain Open Access articles)
ISSN (Print) 0143-3857 - ISSN (Online) 1469-4417
Published by Cambridge University Press Homepage  [353 journals]
  • ETS volume 44 issue 1 Cover and Front matter

    • Free pre-print version: Loading...

      Pages: 1 - 2
      PubDate: 2023-12-06
      DOI: 10.1017/etds.2023.77
       
  • ETS volume 44 issue 1 Cover and Back matter

    • Free pre-print version: Loading...

      Pages: 1 - 2
      PubDate: 2023-12-06
      DOI: 10.1017/etds.2023.78
       
  • Sensitivity and historic behavior for continuous maps on Baire metric
           spaces

    • Free pre-print version: Loading...

      Authors: CARVALHO; MARIA, COELHO, VINICIUS, SALGADO, LUCIANA, VARANDAS, PAULO
      Pages: 1 - 30
      Abstract: We introduce a notion of sensitivity with respect to a continuous real-valued bounded map which provides a sufficient condition for a continuous transformation, acting on a Baire metric space, to exhibit a Baire generic subset of points with historic behavior (also known as irregular points). The applications of this criterion recover, and extend, several known theorems on the genericity of the irregular set, in addition to yielding a number of new results, including information on the irregular set of geodesic flows, in both negative and non-positive curvature, and semigroup actions.
      PubDate: 2023-02-07
      DOI: 10.1017/etds.2023.3
       
  • Measures of maximal and full dimension for smooth maps

    • Free pre-print version: Loading...

      Authors: CHEN; YURONG, LUO, CHIYI, ZHAO, YUN
      Pages: 31 - 49
      Abstract: For a non-conformal repeller, this paper proves that there exists an ergodic measure of full Carathéodory singular dimension. For an average conformal hyperbolic set of a diffeomorphism, this paper constructs a Borel probability measure (with support strictly inside the repeller) of full Hausdorff dimension. If the average conformal hyperbolic set is of a diffeomorphism, this paper shows that there exists an ergodic measure of maximal dimension.
      PubDate: 2023-03-17
      DOI: 10.1017/etds.2023.12
       
  • Conditioned limit theorems for hyperbolic dynamical systems

    • Free pre-print version: Loading...

      Authors: GRAMA; ION, QUINT, JEAN-FRANÇOIS, XIAO, HUI
      Pages: 50 - 117
      Abstract: Let be a subshift of finite type equipped with the Gibbs measure and let f be a real-valued Hölder continuous function on such that . Consider the Birkhoff sums , . For any , denote by the first time when the sum leaves the positive half-line for some . By analogy with the case of random walks with independent and identically distributed increments, we study the asymptotic as of the probabilities and . We also establish integral and local-type limit theorems for the sum
      PubDate: 2023-03-20
      DOI: 10.1017/etds.2023.15
       
  • Large deviations, moment estimates and almost sure invariance principles
           for skew products with mixing base maps and expanding-on-average fibers

    • Free pre-print version: Loading...

      Authors: HAFOUTA; YEOR
      Pages: 118 - 158
      Abstract: In this paper we show how to apply classical probabilistic tools for partial sums generated by a skew product , built over a sufficiently well-mixing base map and a random expanding dynamical system. Under certain regularity assumptions on the observable , we obtain a central limit theorem (CLT) with rates, a functional CLT, an almost sure invariance principle (ASIP), a moderate-deviations principle, several exponential concentration inequalities and Rosenthal-type moment estimates for skew products with -, - or -mixing base maps and expanding-on-average random fiber maps. All of the results are new even in the uniformly expanding case. The main novelty here (in contrast to [2]) is that the random maps are not independent, they do not preserve the same measure and the observable depends also on the base space. For stretched exponentially -mixing base maps our proofs are based on multiple correlation estimates, which make the classical method of cumulants applicable. For - or -mixing base maps, we obtain an ASIP and maximal and concentration inequalities by establishing an convergence of the iterates
      PubDate: 2023-04-11
      DOI: 10.1017/etds.2023.23
       
  • Uniform approximation problems of expanding Markov maps

    • Free pre-print version: Loading...

      Authors: HE; YUBIN, LIAO, LINGMIN
      Pages: 159 - 183
      Abstract: Let be an expanding Markov map with a finite partition. Let be the invariant Gibbs measure associated with a Hölder continuous potential . For and , we investigate the size of the uniform approximation set The critical value of such that for -almost every (a.e.) is proven to be , where and is the Gibbs measure associated with the potential
      PubDate: 2023-02-15
      DOI: 10.1017/etds.2023.10
       
  • Sequence entropy tuples and mean sensitive tuples

    • Free pre-print version: Loading...

      Authors: LI; JIE, LIU, CHUNLIN, TU, SIMING, YU, TAO
      Pages: 184 - 203
      Abstract: Using the idea of local entropy theory, we characterize the sequence entropy tuple via mean forms of the sensitive tuple in both topological and measure-theoretical senses. For the measure-theoretical sense, we show that for an ergodic measure-preserving system, the -sequence entropy tuple, the -mean sensitive tuple, and the -sensitive in the mean tuple coincide, and give an example to show that the ergodicity condition is necessary. For the topological sense, we show that for a certain class of minimal systems, the mean sensitive tuple is the sequence entropy tuple.
      PubDate: 2023-02-20
      DOI: 10.1017/etds.2023.5
       
  • Construction and applications of proximal maps for typical cocycles

    • Free pre-print version: Loading...

      Authors: PARK; KIHO
      Pages: 204 - 235
      Abstract: For typical cocycles over subshifts of finite type, we show that for any given orbit segment, we can construct a periodic orbit such that it shadows the given orbit segment and that the product of the cocycle along its orbit is a proximal linear map. Using this result, we show that suitable assumptions on the periodic orbits have consequences over the entire subshift.
      PubDate: 2023-02-10
      DOI: 10.1017/etds.2022.116
       
  • A report on an ergodic dichotomy

    • Free pre-print version: Loading...

      Authors: SAMBARINO; ANDRÉS
      Pages: 236 - 289
      Abstract: We establish (some directions of) a Ledrappier correspondence between Hölder cocycles, Patterson–Sullivan measures, etc for word-hyperbolic groups with metric-Anosov Mineyev flow. We then study Patterson–Sullivan measures for -Anosov representations over a local field and show that these are parameterized by the -critical hypersurface of the representation. We use these Patterson–Sullivan measures to establish a dichotomy concerning directions in the interior of the -limit cone of the representation in question: if is such a half-line, then the subset of -conical limit points has either total mass if or zero mass if The case remains unsettled.
      PubDate: 2023-02-27
      DOI: 10.1017/etds.2023.13
       
  • Thermodynamical u-formalism I: measures of maximal u-entropy for maps that
           factor over Anosov

    • Free pre-print version: Loading...

      Authors: URES; RAUL, VIANA, MARCELO, YANG, FAN, YANG, JIAGANG
      Pages: 290 - 333
      Abstract: We construct measures of maximal u-entropy for any partially hyperbolic diffeomorphism that factors over an Anosov torus automorphism and has mostly contracting center direction. The space of such measures has finite dimension, and its extreme points are ergodic measures with pairwise disjoint supports.
      PubDate: 2023-02-27
      DOI: 10.1017/etds.2023.8
       
  • Structural stability for fibrewise Anosov diffeomorphisms on principal
           torus bundles

    • Free pre-print version: Loading...

      Authors: ZHANG; DANYU
      Pages: 334 - 352
      Abstract: We show that a fibre-preserving self-diffeomorphism which has hyperbolic splittings along the fibres on a compact principal torus bundle is topologically conjugate to a map that is linear in the fibres.
      PubDate: 2023-02-07
      DOI: 10.1017/etds.2023.4
       
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 3.237.34.21
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-
JournalTOCs
 
 
  Subjects -> MATHEMATICS (Total: 1013 journals)
    - APPLIED MATHEMATICS (92 journals)
    - GEOMETRY AND TOPOLOGY (23 journals)
    - MATHEMATICS (714 journals)
    - MATHEMATICS (GENERAL) (45 journals)
    - NUMERICAL ANALYSIS (26 journals)
    - PROBABILITIES AND MATH STATISTICS (113 journals)

MATHEMATICS (GENERAL) (45 journals)

Showing 1 - 35 of 35 Journals sorted alphabetically
Acta Universitatis Sapientiae, Mathematica     Open Access  
Algebra Letters     Open Access   (Followers: 1)
American Journal of Computational Mathematics     Open Access   (Followers: 4)
American Journal of Mathematics and Statistics     Open Access   (Followers: 9)
Annals of Global Analysis and Geometry     Hybrid Journal   (Followers: 2)
Archiv der Mathematik     Hybrid Journal  
Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry     Partially Free   (Followers: 2)
Bulletin of the American Mathematical Society     Open Access   (Followers: 5)
Communications in Mathematics     Open Access  
Communications in Mathematics and Statistics     Hybrid Journal   (Followers: 3)
Conformal Geometry and Dynamics     Full-text available via subscription  
Difficoltà in Matematica     Full-text available via subscription  
Ergodic Theory and Dynamical Systems     Hybrid Journal   (Followers: 3)
International Journal of Applied Metaheuristic Computing     Full-text available via subscription   (Followers: 2)
International Journal of Computing Science and Mathematics     Hybrid Journal   (Followers: 1)
International Journal of Mathematics and Statistics     Full-text available via subscription   (Followers: 2)
Journal of Elliptic and Parabolic Equations     Hybrid Journal  
Journal of Mathematical Physics     Hybrid Journal   (Followers: 26)
Journal of Physics A : Mathematical and Theoretical     Hybrid Journal   (Followers: 23)
Journal of the American Mathematical Society AMS     Full-text available via subscription   (Followers: 6)
Jurnal Fourier     Open Access   (Followers: 1)
Mathematical Journal of Interdisciplinary Sciences     Open Access   (Followers: 1)
Mathematical Programming     Hybrid Journal   (Followers: 15)
Mathematics     Open Access   (Followers: 3)
Mathematics of Computation     Full-text available via subscription   (Followers: 6)
Mathematika     Full-text available via subscription  
Memoirs of the American Mathematical Society AMS     Full-text available via subscription   (Followers: 2)
Optimization: A Journal of Mathematical Programming and Operations Research     Hybrid Journal   (Followers: 6)
Pesquimat     Open Access  
Pro Mathematica     Open Access  
Proceedings of the American Mathematical Society AMS     Full-text available via subscription   (Followers: 4)
Representation Theory     Full-text available via subscription   (Followers: 1)
St. Petersburg Mathematical Journal     Full-text available via subscription   (Followers: 1)
Theoretical Mathematics & Applications     Open Access  
Transactions of the Moscow Mathematical Society     Full-text available via subscription   (Followers: 1)
Similar Journals
Similar Journals
HOME > Browse the 73 Subjects covered by JournalTOCs  
SubjectTotal Journals
 
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 3.237.34.21
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-